U.S. doctors online nowAsk doctors free
Ottawa Lake, MI
A 18-year-old female asked:

I got the depo-provera shot and i haven't had my period in almost 2months do you think i'm pregnant?or is it just the shot?also i feel like i have to pee a lot

2 doctor answers2 doctors weighed in
Dr. Carolyn Thompson
Obstetrics and Gynecology 28 years experience
Probably shot: One of the side effects of the shot is the absence of periods. If you are worried, you can take a pregnancy test.
Dr. Robert Killian
General Practice 28 years experience
DEPO Shot: One does not have periods when they are on the Depo-Provera shot. I see nothing about that question that would prompt you to add the symptoms of having to pee a lot. Are you diabetic? Do you have a bladder infection?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.